# SDR AALA20140130004

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 73,039 hours, 39,051 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN INFLIGHT ORD LAS CREW REPORTED CAPTAIN`S & FIRST OFFICER`S MACH AIRSPEED DRIFTED SIGNIFICANTLY.  FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  REPLACED NR 1 CENTRAL AIR DATA COMPUTER, SYS GND CHECKED NORMAL OPERATION CLOSED.
